Pacific Journal of Mathematics

Some remarks on harmonic measure in space.

William P. Ziemer

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 629-637.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910994

Mathematical Reviews number (MathSciNet)
MR0427657

Zentralblatt MATH identifier
0323.31005

Subjects
Primary: 31B15: Potentials and capacities, extremal length

Citation

Ziemer, William P. Some remarks on harmonic measure in space. Pacific J. Math. 55 (1974), no. 2, 629--637. https://projecteuclid.org/euclid.pjm/1102910994


Export citation

References

  • [1] M. Brelot and G. Choquet, Espaces et Lignes de Green, Ann. Inst. Fourier, 3 (1952), 199-263.
  • [2] A. Calderon, On the behavior of harmonic functions at the boundary, Trans. Amer. Math. Soc, 68 (1950), 47-54.
  • [3] L. Carleson, On the existence of boundary values for harmonic functions of several variables, Ark. Mat., 4 (1962), 393-399.
  • [4] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969.
  • [5] R. Hunt and R. Wheeden, On the boundary values of harmonic functions, Trans, Amer. Math. Soc, 132 (1968), 307-322.
  • [6] R. Hunt and R. Wheeden, Positive harmonic functions on Lipschitzdomains, Trans. Amer. Math. Soc, 147 (1970), 507-527.
  • [7] J. Krai, The Fredholm method in potential theory, Trans. Amer. Math. Soc, 125 (1966), 511-547.